Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 459, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2008, 4:14 PM EDT for Haralson County, Paulding County, Polk County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 4:14 PM EDT (20:14 UTC)
- Expired
- Jul 22, 2008, 5:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Haralson County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 4:35 PM EDT | TSTM WND DMG | Rockmart, GA | NUMEROUS TREES AND POWER LINES DOWN FROM ROCKMART TO FISH CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:57 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 222015 SVRFFC GAC143-223-233-222100- /O.NEW.KFFC.SV.W.0459.080722T2014Z-080722T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 414 PM EDT TUE JUL 22 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HARALSON COUNTY IN NORTHWEST GEORGIA PAULDING COUNTY IN NORTHWEST GEORGIA EASTERN POLK COUNTY IN NORTHWEST GEORGIA * UNTIL 500 PM EDT * AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FISH CREEK...MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKMART...ARAGON AND DALLAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR NORTHWESTERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3402 8475 3378 8486 3391 8525 3410 8510 TIME...MOT...LOC 2014Z 320DEG 13KT 3401 8510 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:13 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 22, 3:13 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 313 PM EDT TUE JUL 22 2008 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHORT WAVE ACROSS CENTRAL MISSISSIPPI RIVER VALLEY THIS AFTERNOON WILL APPROACH NORTH GEORGIA THIS EVENING. SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING THIS AFTERNOON ACROSS NORTHERN ALABAMA...MISSISSIPPI AND INTO TENNESSEE. EXPECT THUNDERSTORM ACTIVITY TO INCREASE...PARTICULARLY ACROSS NORTH GEORGIA LATER THIS AFTERNOON INTO THE EVENING AS SHORT WAVE APPROACHES. ENVIRONMENT APPEARS FAVORABLE FOR WET MICROBURTS WITH NAM FCST SOUNDINGS FOR THIS EVENING DEPICTING STEEP LOW-LEVEL LAPSE RATES WITH CLASSIC INVERTED-V PROFILE SHOWING UP THROUGH EARLY EVENING...SO ADDED MENTION OF DAMAGING WIND TO NORTHWESTERN COUNTIES THROUGH 8 PM. AS WITH LAST NIGHT...EXPECT THAT ACTIVITY WILL PERSIST WELL INTO THE NIGHT TONIGHT AS OUTFLOW PUSHES INTO AREAS THAT RECEIVED LITTLE CONVECTIVE ACTIVITY THIS AFTERNOON. AS THE FRONT APPROACHES GEORGIA TOMORROW...EXPECTING BEST POPS WILL BE ACROSS NORTH GEORGIA FROM EARLY TO MID- AFTERNOON...SHIFTING TO CENTRAL GEORGIA LATER IN THE EVENING. LEANED HEAVILY TOWARDS NAM FOR THIS FORECAST PERIOD AS IT SEEMED TO HAVE A BETTER HANDLE ON CURRENT CONVECTION...AND GFS WAS PLAGUED WITH CONVECTIVE FEEDBACK PROBLEMS AND DID NOT MATCH WELL AT ALL WITH ONGOING CONVECTION. NAM/ECMWF SHOW A SECOND SHORT WAVE MOVING ACROSS NORTH GEORGIA THURSDAY NIGHT...POSSIBLY KEEPING CONVECTION ACTIVE INTO THE OVERNIGHT HOURS YET AGAIN. FOR TEMPERATURES...GENERALLY WENT BELOW MOS NUMBERS DUE TO EXPECTED RAIN COOLED AIR IN NORTH GEORGIA TONIGHT...AND INCREASED CLOUD COVER AND PRECIP ACROSS THE AREA ON THURSDAY. .LONG TERM /FRIDAY THROUGH TUESDAY/... PATTERN LOOKS TO REMAIN CONSISTENT THROUGH THE EXTENDED PERIOD WITH SEASONALLY STRONG UPPER RIDGE ANCHORED ACROSS THE PLAINS...KEEPING GEORGIA IN NORTHWEST FLOW. GFS HAS ANOTHER FRONT APPROACHING GEORGIA ON SATURDAY AND POSSIBLY AGAIN ON TUESDAY. OVERALL...NORTHWEST FLOW WILL KEEP TEMPERATURES NEAR SEASONAL AVERAGES...WITH CHANCES FOR PRECIP EVERY FEW DAYS AS DISTURBANCES RIDE THROUGH THE BASE OF THE UPPER TROUGH ACROSS THE NORTHEAST. && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH THIS EVENING ALONG AN OUTFLOW BOUNDARY PUSHING INTO GEORGIA FROM THE TENNESSEE RIVER VALLEY. A FRONTAL BOUNDARY WILL APPROACH GEORGIA ON THURSDAY...CONTINUING CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 90 69 89 69 / 40 30 40 30 20 ATLANTA 72 87 71 89 71 / 40 40 30 20 10 BLAIRSVILLE 64 84 65 82 61 / 40 50 30 20 10 CARTERSVILLE 68 89 67 91 66 / 40 50 20 20 10 COLUMBUS 73 90 71 92 73 / 20 30 40 40 20 GAINESVILLE 70 87 69 88 70 / 40 50 30 20 10 MACON 72 91 71 92 72 / 20 30 40 40 20 ROME 69 87 69 92 69 / 40 50 20 20 10 PEACHTREE CITY 68 88 69 88 67 / 30 40 40 20 10 VIDALIA 72 92 70 91 71 / 20 30 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && MSR/TDP
Hazardous weather outlook, Jul 22, 11:06 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1106 AM EDT TUE JUL 22 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1106 AM EDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... WEAKENING HIGH PRESSURE OVER THE STATE WILL CONTINUED OVER NORTH AND CENTRAL GEORGIA. A WEAK TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAIN GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE. THE FAVORED PLACE FOR AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT IS ALL OF NORTH GEORGIA BETWEEN 2PM AND 10PM. .DISCUSSION... HIGH PRESSURE CONTINUES TO WEAKEN OVER THE AREA WITH MOIST WESTERLY FLOW SETTING UP ACROSS THE REGION. WITH NUMEROUS OUTFLOW BOUNDARIES ACROSS THE STATE LEFT OVER FROM YESTERDAYS CONVECTIVE DEVELOPMENT THEY SHOULD ACT AS A CATALYST FOR THUNDERSTORMS TO DEVELOP AROUND TODAY. DIURNALLY DRIVEN INSTABILITY INDICES WILL INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 3000 RANGE AND LIFTED INDICES AROUND MINUS TWO TO MINUS FIVE. MODEL CROSS SECTIONS SHOW DECENT MOISTURE FROM THE SURFACE TO THE MID LEVELS SO AND THUNDERSTORMS THAT DO DEVELOP SHOULD HAVE SUPPORT DURING THE PRIME HEATING OF THE DAY. MOST THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS ...HOWEVER A THUNDERSTORM MAY PULSE BRIEFLY TO SEVERE WITH GUSTY WIND AND POSSIBLE LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 22, 2:41 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 241 PM EDT TUE JUL 22 2008 GAZ078-089-221930- 241 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN MUSCOGEE AND HARRIS COUNTIES UNTIL 330 PM EDT... AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF MULBERRY GROVE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS MUSCOGEE AND HARRIS COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MULBERRY GROVE...FORTSON AND CATAULA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 22, 3:11 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 PM EDT TUE JUL 22 2008 GAZ104-222000- 311 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN SUMTER COUNTY UNTIL 400 PM EDT... AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AMERICUS...MOVING SOUTH AT 9 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARLES...AMERICUS...SUMTER...LESLIE AND DE SOTO. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Local storm report, Jul 22, 3:40 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 5 NW SUMMERVILLE 34.53N 85.41W
07/22/2008 E0.75 INCH CHATTOOGA GA PUBLIC
PENNY AND DIME SIZED HAIL FROM 250 - 310 PM EDT. TWO
TREES DOWN.
&&
SKONARIKLocal storm report, Jul 22, 3:52 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG COLUMBUS 32.47N 84.97W
07/22/2008 MUSCOGEE GA PUBLIC
MINOR ROOF DAMAGE, NUMEROUS SIGNS AND TRAFFIC LIGHTS
DOWNED, AND STREET FLOODING ALONG MANCHESTER EXPRESSWAY.
&&
SKONARIKLocal storm report, Jul 22, 4:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG COLUMBUS 32.47N 84.97W
07/22/2008 MUSCOGEE GA COUNTY OFFICIAL
AT LEAST TEN TREES DOWN STRETCHING FROM COLUMBUS TO
SOUTHERN PART OF THE COUNTY.
&&
SKONARIKLocal storm report, Jul 22, 4:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG PINE MOUNTAIN 32.86N 84.85W
07/22/2008 HARRIS GA COUNTY OFFICIAL
ONE STREET DOWN ALONG JAY STREET.
&&
SKONARIKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 45 min |
| Jul 21, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 24 min |
| Jul 21, 8:21 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Jul 21, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 33 min |
| Jul 21, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 47 min |
| Jul 21, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 45 min |
| Jul 21, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 42 min |
| Jul 21, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 51 min |
| Jul 21, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 52 min |
| Jul 21, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 44 min |
| Jul 21, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 48 min |
| Jul 21, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe | 33 min |
| Jul 21, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 32 min |
| Jul 22, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 23 min |
| Jul 22, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Dooly | 32 min |
| Jul 22, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 43 min |
| Jul 22, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 46 min |
| Jul 22, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Jul 22, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jul 22, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 57 min |
| Jul 22, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 41 min |
| Jul 22, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 39 min |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Sumter, Webster | 52 min |
| Jul 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Jul 22, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 51 min |
| Jul 22, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 50 min |
| Jul 22, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 29 min |
| Jul 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| Jul 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 48 min |
| Jul 22, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 40 min |
| Jul 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Pickens | 38 min |
| Jul 22, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 44 min |
| Jul 22, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 43 min |
| Jul 22, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 47 min |
| Jul 22, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 39 min |
| Jul 22, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 49 min |
| Jul 22, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 54 min |
| Jul 22, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Walton | 51 min |
| Jul 22, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Gwinnett, Hall | 49 min |
| Jul 22, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton | 46 min |
| Jul 22, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 50 min |
| Jul 22, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Oconee and 1 more | 46 min |
| Jul 22, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 43 min |
| Jul 22, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Gwinnett, Henry, Jasper, Morgan, Newton and 2 more | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.